# SDR RJEF20180814001

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N987TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000393
- Aircraft time: 16,147 hours, 11,851 cycles
- Engine: Ge CF3410E6
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI  THE PILOT REPORTED A IDG 2 OFF BUSS, AND AN IDG 2 OIL WARNINGS, THE IDG WAS DISCONNECTED IAW CHECKLIST.
